Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Variations of geometric invariant quotients for pairs, a computational approach
HTML articles powered by AMS MathViewer

by Patricio Gallardo and Jesus Martinez-Garcia PDF
Proc. Amer. Math. Soc. 146 (2018), 2395-2408 Request permission


We study GIT compactifications of pairs formed by a hypersurface and a hyperplane. We provide a general setting to characterize all polarizations which give rise to different GIT quotients. Furthermore, we describe a finite set of one-parameter subgroups sufficient to determine the stability of any GIT quotient. We characterize all maximal orbits of non-stable and strictly semistable pairs, as well as minimal closed orbits of strictly semistable pairs. Our construction gives natural compactifications of the space of log smooth pairs for Fano and Calabi-Yau hypersurfaces.
Similar Articles
Additional Information
  • Patricio Gallardo
  • Affiliation: Department of Mathematics, Washington University, Campus Box 1146, One Brookings Drive, St. Louis, Missouri 63130-4899
  • MR Author ID: 1228133
  • Email:
  • Jesus Martinez-Garcia
  • Affiliation: Department of Mathematical Sciences, University of Bath, Bath BA2 7AY, United Kingdom
  • MR Author ID: 1073616
  • Email:
  • Received by editor(s): March 29, 2016
  • Received by editor(s) in revised form: September 7, 2017
  • Published electronically: February 16, 2018
  • Communicated by: Lev Borisor
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 146 (2018), 2395-2408
  • MSC (2010): Primary 14L24, 14H10, 14Q10; Secondary 14J45, 14J32
  • DOI:
  • MathSciNet review: 3778143